• GregP_WN's Avatar

    GregP_WN wrote on nani967's wall

    Hello and welcome, we are happy to have you with us. Please feel free to join in the conversations. Here is a link to our cancer dx page for your type of cancer. Take a look at it to get you started on some information. You will notice at the bottom of that page 4 of our active users who have had that journey already, you may wish to contact them for their experience and wisdom. Also, I encourage you to go to the questions page now by clicking on the questions tab at the top of the page and post what is the most pressing issue you have right now. This will introduce you to the community and get you started on the help you need right now.

    https://www.whatnext.com/conditions/cancer/breast-cancer

    There are also subtypes listed on this page to narrow down the type of cancer to match your dx. Also, if you can take a few minutes and fill in some details of your journey so far, it will help others as they try to answer questions for you, it also helps others as they search through the data base to find someone like themselves. Confirming your email will allow you to receive updates and notices from the site when someone answers your questions or writes on your wall. Thanks for being with us and let me know if I can help you find any information on the site. After you have an opportunity to look the site over and see what great things there are here, we encourage you to invite your friends, family or anyone you know that may be helped by the connections on WhatNext to join the site also.

    Just click this link to invite them to join. http://www.whatnext.com/recruit-a-friend

    Follow Us on Twitter Click Here =>http://bit.ly/XExkce
    Find Us on Facebook Click Here =>http://on.fb.me/zjBAPl
    Our Pinterest Page with Resources=>http://bit.ly/12qVtEs
    Follow Us On Instagram=>>http://bit.ly/1pF5yh0
    Our Help Page with instructions for the site->http://bit.ly/1aR5165

    GregP 3X Survivor
    WhatNext Community Mgr.

  • nani967's Avatar

    nani967 shared an experience

    Drug or Chemo Therapy (Hormone therapy): Ibrance dropped my WBC dangerously low and I became very ill with a bladder infection, fever, cough, unbelievable fatigue. I was bedridden with one thing after another for almost 4 months, and that was after only three weeks at the full dose. Then after waiting six weeks to recover and for my WBC to get to normal, I tried it again at the lowest dose for two weeks but my WBC tanked again so my onc told me to stop. I was so weak I could barely get out of bed. If he hadn't told me to stop I was going to on my own. I couldn't live like that.

  • nani967's Avatar

    nani967 shared an experience

    Drug or Chemo Therapy (Hormone therapy): Faslodex injections combined with XGEVA led to healing and lessening of pain as the months went by. I've been on it three years now and have not had any significant progression. Initially my side effects were weird, like crying for no reason, vaginal dryness, fatigue, things like that but gradually everything lessened. Now, most months it's so easy to go get the shots and go on my way with little in the way of side effects except for a day or two of irritability. Fatigue bugs me more than most from what I hear.

    1 Comment
    • beachbum5817's Avatar
      beachbum5817

      I am glad that your doctor has found something that works for you without serious side effects. Good luck. Take care.

      about 1 month ago
  • nani967's Avatar

    nani967 shared an experience

    Side Effects (Fatigue (tiredness)): Fatigue was severe and the pain in my left ischium/pelvic area was bad enough I had to live on hydrocodone for close to a year.

  • nani967's Avatar

    nani967 shared an experience

    Radiation (External radiation ): More bone mets but in my left ischium and left side of sacrum and iliac. From the first treatment the pain was excruciating and only relieved by heavy pain meds.

  • nani967's Avatar

    nani967 shared an experience

    Radiation (External radiation ): I had 15 radiation treatments to my cervical spine. It caused me a great deal of pain and fatigue for those three weeks but it gradually dissipated over about six weeks after the last treatment.